Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of Rexipra?

Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 3701 Questions

default
Posted on Mon, 4 Aug 2014 in Medicines and Side Effects
Question: Hi, what would be the side effects of having Rexipra 10 in a patient aged 75 who regularly consumes alcohol and is on steroid puffs for COPD?
What are the primary symptoms for detecting the setting in of Alzheimer's Disease?
doctor
Answered by Dr. Raju A.T 7 hours later
Brief Answer:
Below is the list of the side effects

Detailed Answer:
Hi,

Thanks for your query.

Considering the age of the patient and consumption of steroids some of the common side effects of Rexpira are as below.
Headache
Nausea
Somnolence
Dizziness
Tremor
Appetite changes
Anxiety
Restlessness
Abnormal dreams
etc

Primary and first sight symptoms in Alzheimer's is forgetfullness, confusion, delayed reaction time and slow speech etc.

Hope, I answered your query.

Wish you good health.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Raju A.T 4 hours later
Thanks Doctor. You did answer effectively. I will take the patient to our doctor and consult. A last query. If early Alzheimer's is setting in, what would be the preventive steps so that it does not get aggravated?
doctor
Answered by Dr. Raju A.T 20 hours later
Brief Answer:
medications

Detailed Answer:
Hi,

Thansk for writing back.

Sorry for the delayed reply.

There are medications which can halt or slow down the progress of the Alzheimer's disease. For that you may have to take him to a Neurologist and he may also need to get a MRI of the brain in the process.

Hope, I answered your query.

Wish you good health.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Lab Tests

Recent questions on  MRI

doctor1 MD

Hi. I am a thirty five year old female with a history of depression. 2 years ago I had a couple of seizure like episodes while still concious but my mri came out normal. I am 5 feet 3 inches tall, weigh 135 lbs and in overall good health.
My concern is I experience body tremors while asleep that wake up my husband. Im not usually aware of this happening since I am deep asleep. I wonder what would cause that. Since the seizure episodes, my hands shake a lot during waking hours when holding my phone or using keys to open a lock. I would like to know what this means. Thanks.

doctor1 MD

My nine month old has unilateral hearing loss and as a result of an MRI we have been told that he has deformities of the semi curricular canals on both the left and right side. I understand the hearing loss and the implications.What I don't understand is what will the likely long term implications be as a result of the semi circular canal deformities. We have been told that he has approximatively have the semi curricular canals on each side

doctor1 MD

yes thank you. My husband a 43 y.o. male has been hospitalized a second time noe within the last 3 months. the first time they DX him with guillian barre syndrome. they treated with IVIG for 5 consecutive days and then he remained in hospital a total of 9 days until he could walk and then was discharged. this time, s/s started the same as before. N/T in bilateral feet that migrated quickly up to knees and then tohips and then to elbows and wrists. Then intense burning ache in the joints that followed the same progression. MRI show lesions in the brain, none in spinal cord or brain stem. Lumbar puncture showed only elevated proteins (67). they checked for lymes, encephalitis, meningitis.ets... The first time in Novenmber he last all pheripheral reflexes. This time they sre dull only at this point. I am concerned that they are missing something. My husband states the pain is 9/10, and the only meds that help are Neurontin and toradol. Narcotocs and muscle relaxers do not help at all. We questioned CIDP, MS, transverse myelitis, and they have no answers. They havedone another MRI of brain and brain stem/ neck area. We do not know the results yet, and they are questioning whether or not to do another lumbar puncture... I have requested west nile test and tey just ignore me...I have been an RN for 24 years as well.

doctor1 MD

My mother is 89 and on hospice care for advanced A.D. she has developed, over past year, an indentation on the top of her skull running left to right about three inches back from the front of the scalp. She has several large nodules on her thyroid, but her endocrinologist declined to pursue with needle biopsy or surgery due to her age and advanced disease, A.D. what do you think could be the cause of the changes in the top of her skull, indentation. She also has had significant loss in brain mass in past 12 years per MRI studies ren years apart.

doctor1 MD

For past 12+ hours, I’ve had left side pain from left pectoral up through left shoulder and down my left arm to my hand. Sharpest pain is in shoulder, elbow and dorsal side of forearm. Some twitching in wrist and hand.

doctor1 MD

I had a discectomy and I woke up in excruciating pain. A week later a laminectomy to stop the pain. Epidural injection,Morhine, Dilaudid , nothing helps. Something does not seem right. My Dr. has released me and says it will take a year to get...

doctor1 MD

I have been diagnosed with spondylothesis of the L5 and S1 region. I have had an mri and x-rays for my back. I had an epidural injection(2) in Nov in my back which seemed to help the pain going down my legs for a couple of weeks. Unfortunately I...